# SDR NACA2025081840001

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,060 hours, 12,993 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF EICAS MESSAGE, LEFT PACK TEMP ON DESCENT. FOLLOWED QRH, DID NOT CLEAR. PERFORMED LEFT PACK BITE TEST FIM 21-51 FT 814 PACK FAULT CLEARED OPS CHECK GOOD.
